# SDR SWAA050700

- Difficulty date: March 6, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N372SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26599
- Aircraft time: 39,736 hours, 34,970 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND 2 EA FUSELAGE WEB CRACKS AT BS 178 BLKHD, BETWEEN WL 213 TO WL 214 & BETWEEN LBL 6.7 TO RBL 4.7.  REPAIRED FUSELAGE WEB PER SRM.
